# SDR SWAA2023050318652

- Difficulty date: March 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2023-208326<[01] REPLACED PLATE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.;[02] TASK COMPLETED
